# SDR DALA2024011600625

- Difficulty date: November 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,554 hours, 19,657 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT AT DOOR 1L NOT ILLUMINATED WITH DOOR ARMED. CORRECTIVE ACTION: LIGHT ASSY AT L1 DOOR & OPS CHK NML PER B767-300 AMM 52-73. OK FOR SVC. MEL CLEARED AND PLAC REMOVED.
